August 17th, 2012, 06:39 PM #1
Switching brand of drops question. TIA!
Forgive me if this has been asked before, but I am new to the forum and still learning my way around. I started my loading phase on Monday, 8/13 and began using NiGen drops, which I now understand contains 0 hcg. I ordered new drops from intermountain that contain the hcg and began taking them today, 8/17 15 drops 3xday and I am absolutely starving to the point that I am having pains in my stomach and I a horrible headache. Is this happening because I switched drops on VLCD 3 without weaning off of the "fake" drops? Should I reload again? If so, should I continue taking my intermountain drops during that time? I appreciate any help you can give.
August 17th, 2012, 06:49 PM #2
Originally Posted by nts714
Did you eat alot of sweets on your load days? For me when I did, that is where the headaches came from but I wasn't starving and I never had stomach pains.
Did you test the your new drops on a "dollar store" pregnancy test to confirm that they contain HCG?
Did you do your research? I researched HCG for 3 weeks before I started - YouTube, blogs and various forums, etc.
I've never heard of Intermountaion but that doesn't mean they aren't the real thing.
If the NiGen drops were fake there shouldn't be any "weaning" that you need to do. Your symptoms could truly be from you not eating enough food because none of the drops have real HCG and you ARE starving.
I hope you find out what's going on before you continue.
August 17th, 2012, 06:59 PM #3
Unfortunately, I didn't due as much research as I thought I had. Just so happens that I have a dollar store test so I will give it a try with my new drops. I was just concerned that I loaded while taking the fake drops, so I wasn't sure if that is why I'm having trouble with hunger now while taking the new brand.
August 17th, 2012, 07:21 PM #4
I had the same issue with some fake drops. I also bought intermountain and it scared me that had no taste like the fake ones. I had done some research on this site and found that Granny had recommended to others that you should load again. Oh and my instructions are 10 drops 3x a day, so maybe you are getting too much.
Last edited by Ardys66; August 17th, 2012 at 07:40 PM.
August 17th, 2012, 08:07 PM #5
Have you had success with the intermountain? I am going to try reloading and hopefully that helps.
August 18th, 2012, 10:09 AM #6
It worried me at first because there was no taste but yes I've been losing and I'm not hungry. Sometimes, especially around lunch I have to remind myself to eat.
August 18th, 2012, 01:41 PM #7
You need to talk to Grammy to help find your correct dose. That is most likely why you're hungry. Your dose is probably too high, makes you very hungry, and I have had a head ache during the first week of both rounds. She can tell you to skip a day and then what dose to start with.